Discussions By Condition: Medical Stories

Chantix -Contacting FDA

Posted In: Medical Stories 0 Replies
  • Posted By: Frakes23
  • September 30, 2007
  • 11:00 AM

I am starting to work with someone with the FDA regarding the side effects of Chantix. I personally believe that this drug should be taken off the market.

I personally am experiencing unusual side effects of cluster migrianes that get worse as time goes on and I only took the medication for 3 weeks. No one will admit that my problems are from Chantix but I was fine until I started taking the medication. As with many people I have been in and out of the emergency room. I am now on a medication for seizures because my migrianes are so bad and often that is the only thing I can do to control them. This new poision that I have to put into my body stops my head from feeling like it exploding but has a crazy amount of side effects as well.

I am writing to try to get together as many people as possible to write me there story that I can send to FDA. Please send me your story to the email address below. I will send this to my contact. Once this gets more detailed I will have no problem with posting his/her name on this message board on this web page so we can all call and write to stand up for ourselves. WE ARE NOT CRAZY!


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?